# SDR DALA2019022291130

- Difficulty date: February 6, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 81,399 hours, 9,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Selector Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK PED 4R RIGGING. DUE TO CONFIRMED REPORTS OF EMERGENCY LIGHTS ILLUMINATING AT 4R / PED WITH EMERGENCY LIGHT SW ON P5 ARMED AND 4R DOOR MODE SELECT HANDLE IN DISARMED POSITION AND DOOR HANDLE TO THE FULL OPEN POSITION. CORRECTIVE ACTION: WRANG OUT S52121 PINS 7, 8 REDS M OHMS. REMOVED MODE SELECT SW. PER B777 AMM 52-11-28-000-801 (269944). REINSTALLED NEW S52121 SWITCH IAW B777 AMM 52-11. TEST OK.
